Show simple item record

dc.contributor.authorRosendal, Christian
dc.date.accessioned2012-03-16T14:06:50Z
dc.date.available2012-03-16T14:06:50Z
dc.date.issued2011
dc.identifier.bibliographicCitationRosendal, C. 2011. Finitely Approximable Groups and Actions Part I: the Ribes-Zalesskii Property. Journal of Symbolic Logic, 76(4): 1297-1306. DOI: 10.2178/jsl/1318338850en
dc.identifier.issn0022-4812
dc.identifier.otherDOI: 10.2178/jsl/1318338850
dc.identifier.urihttp://hdl.handle.net/10027/8215
dc.descriptionThe original version is available through Association for Symbolic Logic at DOI:10.2178/jsl/1318338850en
dc.description.abstractWe investigate extensions of S. Solecki’s theorem on closing off finite partial isometries of metric spaces [11] and obtain the following exact equivalence: any action of a discrete group Γ by isometries of a metric space is finitely approximable if and only if any product of finitely generated subgroups of Γ is closed in the profinite topology on Γ.en
dc.description.sponsorshipThe author was partially supported by NSF grants DMS 0901405 and DMS 0919700. The author is also grateful for the helpful suggestions of the anonymous referee.en
dc.language.isoen_USen
dc.publisherAssociation for Symbolic Logien
dc.titleFinitely Approximable Groups and Actions Part I: the Ribes-Zalesskii Propertyen
dc.typeArticleen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record